# SDR DALA2023012200464

- Difficulty date: November 22, 2022
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORK CARDS REQUIRE REVISION FOR AA 2500-01853. ACCOMPLISH VA 97747MA REV IR IN CONJUNCTION WITH AA 2500-01853.
